# SDR ANCF2025061918

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N562AV
- Make and model: Airbus A320-214
- Aircraft serial: 5622
- Aircraft time: 29,635 hours, 24,087 cycles
- Engine: Cfmint CFM565B43
- Engine time: 28,866 hours, 25,640 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Flight Recorder
- Part number: 2100404500
- Part serial: 1035123
- Condition: Unserviceable
- Location: Zone 200
- Part time: 8,484 hours, 7,459 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB GREEN HYDRAULIC SYSTEM LOST ALL OIL QUANTITY.  IN ACCORDANCE WITH AMM 31-33-55-400-002-A DFDR 1TU WAS REPLACED BY  READING.   IN ACCORDACE WIT AMM TASK 32-31-39-04  CONF 00 THE HOSE ASSEMBLY -FLEXIBLE  WAS REPLACED (2765GM) OPERATIONAL TEST SATISFACTORY, HYD OIL LEVEL OK.  IN ACCORDANCE WITH AMM 23-71-*35--400-001-A CVR 1RK WAS REPLACED FOR READING.
